MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number MC3302
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unknown date involving a 7" (18 cm) appx 0.24 ml, smallbore ext set w/microclave® clear, clamp, rotating luer.The report stated that had an incident with a stuck down clave, this time with a larger bore picc catheter.It caused a complete block of forward flow of fluid, verified by the bedside nurse attempting to flush manually through the microclave.The reported added that the picc line has occluded so the patient will need a new picc line if they cannot clear the occlusion.The medication being infused were tpn/lipids, caffeine, and antibiotics.Prevantics was being used and the set been in use for 36 hours.There was patient involvement and unknown harm.
 
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Additional Manufacturer Narrative
A series of photos were shared by the customer, where 2 different items #mc3302 are observed marked as a and b.In sample a, stick down on the shunltees microclave is observed.Sample b doesn¿t show any damage.One (1) used.List #mc3302, 7" was returned for evaluation.As received the silicone plug was observed to be stuck down, no mating device was returned for evaluation.The shuntless microclave was dissembled and insufficient solvent on the spike was confirmed, no additional damage or anomalies were observed.Complaint of silicone sleeve stuck down can be confirmed.The probable cause is typically due to an error during the lubrication process at salt lake city.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20310125
Report Number9617594-2024-01344
Device Sequence Number15670090
Product Code FMG
UDI-Device Identifier00887709037267
UDI-Public(01)00887709037267(17)290601(10)14061258
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3302
Device Lot Number14061258
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTIC, MFR UNK; CAFFEINE, MFR UNK; LIPIDS, MFR UNK; TOTAL PARENTERAL NUTRITION (TPN), MFR UNK
Patient SexUnknown